HCSC Juniors coaching sessions
We have two Tuesday sessions that run every week from 4:20 – 5:20pm or 5:20 – 6:20pm. Rob Dadds our Sports Academy Elite Coach runs these 60min sessions, with player development as the key focus.
Tuesday from 4:20 – 5:20pm.
Tuesday from 5:20 – 6:20pm.
There are three Saturday sessions for different levels of junior squash players; Mini-Squash; Improver and Development. Our Sports Academy head coach Colin Griggs delivers these 45min sessions, with a wide range of ages/experience covered from introduce players to the game to driving game improvement.
Mini-Squash runs from 9:00 – 9:45am.
The improver session runs from 9:45 – 10:30am.
The development session runs from 10:30 – 11:15am.
The Sports Academy Team coaching sessions
We run two sessions fortnightly on a Tuesday for the Development Squad and Performance Squad. These sessions are designed to target, motivate & improve those players with the ambition to progress in the sport. Rob Dadds is the lead coach for these 75min sessions.
The Development Squad session runs from 6:20 – 7:30pm.
Performance Squad session runs from 7:30pm – 8:45pm.
Our Sunday Sessions are for invited advanced players only and runs from 2:00 – 4:00pm. This session is technically & physically challenging and is lead by Rob Dadds, who will help players focus on high performance & achievement. The 120min session aims to incorporate all aspects of the game for advanced players. (For more information on how to get invited please contact Colin Griggs or Rob Dadds).
All groups (excluding the Sunday SA Advanced sessions) will be charged on a term in advance basis, starting from 01/10/2016.
SA Advanced sessions on Sundays are run on a “Pay-As-You-Play” basis, with fees payable directly to the Lead Coach (Rob Dadds).
Unless notification is given by The Sports Academy, ALL sessions will run on each week of the year (inclusive of school/public holidays). The Sports Academy team will assume that players will attend all sessions (including holidays) unless absence notification as described below is provided.
Any sessions missed with prior notification (24 hours +) will not be deducted, and the fees from these sessions will be carried over to the next term or can be used for camps/other SA activities fees (ie: Tours). All sessions missed without prior notification (excluding reasonable mitigating circumstances) will be charged for as a standard session. It is the responsibility of the players/parents to provide notification of absence to BOTH The Sports Academy’s Team Leader (Tiona Jones) as well as the Lead Coach of the session in question.
“Multi-Session” Discount: Players attending more than 1 session/week will receive a 10% discount on the fee of the 2nd session.
“Family” Discount: Siblings will receive a 20% discount on session fees (based on individual sibling’s fees, inclusive of 10% “Multi-Session” discount).
The Sports Academy